Advanced search

Complexes of Dirac operators in Clifford algebras

(2002) MATHEMATISCHE ZEITSCHRIFT. 239(2). p.293-320
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Sabadini, I, DC Struppa, Franciscus Sommen, and Peter Van Lancker. 2002. “Complexes of Dirac Operators in Clifford Algebras.” Mathematische Zeitschrift 239 (2): 293–320.
APA
Sabadini, I, Struppa, D., Sommen, F., & Van Lancker, P. (2002). Complexes of Dirac operators in Clifford algebras. MATHEMATISCHE ZEITSCHRIFT, 239(2), 293–320.
Vancouver
1.
Sabadini I, Struppa D, Sommen F, Van Lancker P. Complexes of Dirac operators in Clifford algebras. MATHEMATISCHE ZEITSCHRIFT. 2002;239(2):293–320.
MLA
Sabadini, I, DC Struppa, Franciscus Sommen, et al. “Complexes of Dirac Operators in Clifford Algebras.” MATHEMATISCHE ZEITSCHRIFT 239.2 (2002): 293–320. Print.
@article{161566,
  author       = {Sabadini, I and Struppa, DC and Sommen, Franciscus and Van Lancker, Peter},
  issn         = {0025-5874},
  journal      = {MATHEMATISCHE ZEITSCHRIFT},
  language     = {eng},
  number       = {2},
  pages        = {293--320},
  title        = {Complexes of Dirac operators in Clifford algebras},
  volume       = {239},
  year         = {2002},
}

Web of Science
Times cited: